Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 234, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 18, 2011, 5:46 PM CDT for Union County, South Dakota; Dakota County, Dixon County, Nebraska. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2011, 5:46 PM CDT (22:46 UTC)
- Expired
- Aug 18, 2011, 6:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Dakota County, NE, Dixon County, NE, Union County, SD
The radar
The Omaha radar (KOAX), 127 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 5:52 PM CDT | HAIL 1 | 4 Sw Ponca, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
239
WUUS53 KFSD 182246
SVRFSD
NEC043-051-SDC127-182315-
/O.NEW.KFSD.SV.W.0234.110818T2246Z-110818T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
546 PM CDT THU AUG 18 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAKOTA COUNTY IN NORTHEAST NEBRASKA...
EAST CENTRAL DIXON COUNTY IN NORTHEAST NEBRASKA...
SOUTHEASTERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA...
* UNTIL 615 PM CDT
* AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MARTINSBURG...OR 5 MILES SOUTHWEST OF PONCA...AND
MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JACKSON AND HUBBARD AROUND 600 PM CDT...
HOMER AROUND 610 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4245 9692 4262 9683 4251 9647 4249 9647
4249 9642 4248 9638 4246 9638 4242 9640
4240 9642 4239 9641 4229 9646
TIME...MOT...LOC 2246Z 296DEG 31KT 4249 9673
WIND...HAIL 60MPH 1.50IN
$$
CHAPMAN2 follow-up statements
382
WWUS53 KFSD 182302
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
602 PM CDT THU AUG 18 2011
NEC051-SDC127-182311-
/O.CAN.KFSD.SV.W.0234.000000T0000Z-110818T2315Z/
DIXON NE-UNION SD-
602 PM CDT THU AUG 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION AND EAST
CENTRAL DIXON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4238 9672 4252 9670 4252 9663 4250 9661
4252 9658 4251 9652 4249 9651 4248 9649
4249 9642 4247 9638 4229 9646
TIME...MOT...LOC 2301Z 296DEG 31KT 4243 9657
$$
NEC043-182315-
/O.CON.KFSD.SV.W.0234.000000T0000Z-110818T2315Z/
DAKOTA NE-
602 PM CDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAKOTA COUNTY
UNTIL 615 PM CDT...
AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JACKSON...OR 10 MILES SOUTHEAST OF PONCA...MOVING SOUTHEAST AT 35
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DAKOTA CITY...HOMER AROUND 610 PM CDT...
AT 552 PM CDT...QUARTER SIZE HAIL WAS REPORTED BY A TRAINED SPOTTER
4 MILES SOUTHWEST OF PONCA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4238 9672 4252 9670 4252 9663 4250 9661
4252 9658 4251 9652 4249 9651 4248 9649
4249 9642 4247 9638 4229 9646
TIME...MOT...LOC 2301Z 296DEG 31KT 4243 9657
WIND...HAIL 60MPH 1.00IN
$$
CHAPMAN049
WWUS53 KFSD 182317
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
617 PM CDT THU AUG 18 2011
NEC043-182325-
/O.EXP.KFSD.SV.W.0234.000000T0000Z-110818T2315Z/
DAKOTA NE-
617 PM CDT THU AUG 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR DAKOTA COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM. A SEVERE THUNDERSTORM WITH A THREAT FOR LARGE HAIL
AND DAMAGING WINDS WAS LOCATED ACROSS NORTHWEST DIXON COUNTY FROM
NEAR NEWCASTLE TO WEST OF MARTINSBURG...MOVING SOUTHEAST AT 40 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.
LAT...LON 4238 9672 4252 9670 4252 9663 4250 9661
4252 9658 4251 9652 4249 9651 4248 9649
4249 9642 4247 9638 4229 9646
TIME...MOT...LOC 2315Z 296DEG 31KT 4238 9642
$$
CHAPMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 2:48 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Aug 18, 2:48 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 248 PM CDT THU AUG 18 2011 .DISCUSSION... DESPITE THE SIGNIFICANCE OF AFTERNOON SHOWERS AND STORMS MOVING EAST SOUTHEAST OVER THE AREA...THE KEY TO TONIGHT IS IN THE STORMS WEST OF OUR AREA YET TO DEVELOP. THESE STORMS LIKELY TO DEVELOP BY THE END OF THE AFTERNOON IN CENTRAL/SOUTH CENTRAL SOUTH DAKOTA SHOULD AFFECT MOST OF THE AREA THIS EVENING. SEVERE STORMS SHOULD ORGANIZE AS A MESO SYSTEM WHICH MAY OR MAY NOT STAY SEVERE THROUGH 06Z AS IT MOVES EAST/SOUTHEAST. IN ANY EVENT LIKELY POPS ARE IN ORDER FOR MOST OF THE AREA FOR THIS EVENING WITH ACTIVITY WANING LATER AS UPPER SUPPORT MOVES ON BY. WILL CONTINUE TO MENTION SEVERE TONIGHT. AS FOR TEMPERATURES...60S LOWS SEEM IN ORDER FOR TONIGHT...NOT FAR FROM MET GUIDANCE. DONT KNOW WHERE THE MAV GUIDANCE GETS ITS 50S ALL THE WAY DOWN TO SUX AS I DONT SEE IT DRYING AND COOLING THAT MUCH. /WILLIAMS SURFACE FRONT WILL PUSH THROUGH SOUTHERN CWA FRIDAY MORNING AND STALL ALONG NEB/KSD BORDER FRIDAY NIGHT INTO SATURDAY. H85 BOUNDARY WILL ALSO BE ACROSS ACROSS SOUTHERN NEBRASKA THROUGH THAT TIME PERIOD AS WEAK SHORT WAVES MOVE SOUTHEAST ACROSS THE CENTRAL AND NORTHERN PLAINS. WOULD EXPECT THE BULK OF THUNDERSTORMS WILL REMAIN SOUTH OF CWA FRIDAY AFTERNOON...BUT CAN NOT RULE OUT A FEW ELEVATED STORMS SLIDING EAST ACROSS THE SOUTHERN CWA FRIDAY NIGHT THROUGH SATURDAY. SO WILL KEEP 20% POPS SOUTH OF I90 FRIDAY AND IN THE 20 TO 40% RANGE ALONG AND SOUTH OF I90 FRIDAY NIGHT AND SATURDAY AS BOUNDARY TRIES TO LIFT A LITTLE FURTHER NORTH. OTHERWISE EXPECT COOLER THAN NORMAL TEMPERATURES FRIDAY AND SATURDAY AS SURFACE HIGH SETTLES OVER THE NORTHERN PLAINS WITH NORTHEASTLY LOW LEVEL FLOW. WARMER TEMPERATURES ALONG WITH HIGHER DEWPOINTS WILL RETURN ON SUNDAY AS LOW LEVEL FLOW BECOMES MORE SOUTHERLY. THIS WARMER AND MORE HUMID TREND WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK WITH HIGHS IN THE 80S TO LOWER 90S MONDAY THROUGH THURSDAY. WILL ADD A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT AS MODELS ARE NOW A LITTLE MORE CONSISTENT WITH WITH A WAVE DURING THIS TIME PERIOD. THINK TIMING WOULD FAVOR MORE OF AN AFTERNOON AND OVERNIGHT EVENT. LOOKS LIKE THE WARMER THAN NORMAL TEMPERATURES WILL PERSIST EVEN INTO NEXT WEEKEND AFTER THIS COOL DOWN TOMORROW AND SATURDAY. && .AVIATION... VFR CONDITIONS OUTSIDE OF INCREASING THUNDERSTORMS WILL OF COURSE BE ECLIPSED BY LOCALLY LOWER CEILINGS AND VISIBILITIES IN STORMS THROUGH 06Z. THIS IS LIKELY TO INCLUDE BRIEF IFR VISIBILITIES IN SOME STORMS. FROM 06Z TO 12Z STORMS WILL DECREASE FROM THE NORTHWEST. THESE IS SOME CHANCE THAT LINGERING LOW LEVEL MOISTURE WILL MANIFEST ITSELF IN A 1-3K FOOT CLOUD DECK OUTSIDE AND/OR AFTER STORMS FROM 06Z TO 12Z AND A COUPLE HOURS BEYOND. FOR NOW WILL MENTION BUT MINIMALLY...THAT IS SOME 3-5SM IN LIGHT FOG WITH MVFR CEILINGS LIMITED TO SUX FORECAST INTO 12-14Z PERIOD. IF LOWER CONDITIONS DEVELOP GENERAL VFR SHOULD RETURN AFTER 15Z AND CONTINUE. /WILLIAMS && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Aug 18, 2:43 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SIOUX FALLS SD 243 PM CDT THU AUG 18 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-191200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 243 PM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS SOUTHWEST OF A HURON TO SIOUX FALLS TO SPENCER IOWA LINE THE REST OF THIS AFTERNOON WILL INCLUDE ISOLATED SEVERE STORMS NEAR THE MISSOURI RIVER...WITH HAIL TO GOLF BALL SIZE AND ISOLATED DAMAGING WINDS. NEAR THE END OF THIS AFTERNOON AND INTO THIS EVENING...THUNDERSTORMS WILL INCREASE WITH SEVERE STORMS POSSIBLE OVER THE AREA. THESE STORMS MAY PRODUCE LARGE HAIL TO BASEBALL SIZE...WITH ISOLATED TORNADOES AND DAMAGING WIND GUSTS. THE MAIN SEVERE WEATHER THREAT WILL TRANSITION FROM HAIL TO DAMAGING WIND GUSTS AS THE STORMS BECOME ORGANIZED AND MOVE EAST. THE THREAT OF SEVERE WEATHER WILL DECREASE AFTER MIDNIGHT AS THUNDERSTORMS MOVE OUT OF THE AREA. FLOODING... MINOR TO MODERATE FLOODING ON THE JAMES RIVER WILL CONTINUE OVER THE NEXT FEW WEEKS...BUT RIVER LEVELS SEE A SLOW BUT STEADY DROP. BARRING HEAVY RAINS...THE JAMES RIVER IS EXPECTED BELOW FLOOD STAGE TOWARD THE END OF AUGUST INTO EARLY SEPTEMBER. FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER BETWEEN CHAMBERLAIN AND SIOUX CITY UNTIL FURTHER NOTICE...WITH RIVER LEVELS EXPECTED TO DROP VERY SLOWLY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE INCREASINGLY LIKELY OVER THE AREA THROUGH THIS EVENING. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. WILLIAMS
In the hours before
Local storm report, Aug 18, 4:41 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
441 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL NEWCASTLE 42.65N 96.87W
08/18/2011 M0.75 INCH DIXON NE TRAINED SPOTTER
&&
CJANSENLocal storm report, Aug 18, 5:02 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
502 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 S SCOTLAND 43.10N 97.72W
08/18/2011 M1.50 INCH BON HOMME SD TRAINED SPOTTER
&&
CJANSENLocal storm report, Aug 18, 5:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
518 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 11 SW BERESFORD 42.96N 96.90W
08/18/2011 E0.75 INCH CLAY SD TRAINED SPOTTER
HAIL HAS BEEN FALLING FOR 5 MINUTES.
&&
WILLIAMSLocal storm report, Aug 18, 5:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
530 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL YANKTON 42.89N 97.39W
08/18/2011 M1.00 INCH YANKTON SD EMERGENCY MNGR
&&
CJANSENLocal storm report, Aug 18, 5:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
540 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 3 W WATERBURY 42.46N 96.79W
08/18/2011 M2.50 INCH DIXON NE STORM CHASER
0443 PM HAIL 1 W WATERBURY 42.46N 96.75W
08/18/2011 M1.75 INCH DIXON NE STORM CHASER
STRONG WINDS ASSOCIATED WITH THIS STORM. THE WIND AND
HAIL KNOCKED MANY WINDOWS OUT OF BUILDINGS AND POWER WAS
OUT.
&&
CJANSENLocal storm report, Aug 18, 5:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
545 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST YANKTON 42.89N 97.39W
08/18/2011 M59 MPH YANKTON SD ASOS
&&
CJANSENThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 11:39 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 25 min |
| Aug 18, 11:55 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix | 35 min |
| Aug 18, 12:25 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Yankton | 35 min |
| Aug 18, 1:49 PM CDT | Flash Flood Warning | FSD | Aurora, Brule, Jerauld | 4 hr |
| Aug 18, 1:53 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Douglas, Hutchinson | 37 min |
| Aug 18, 2:28 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Clay, Hutchinson, Yankton | 47 min |
| Aug 18, 3:06 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Yankton | 39 min |
| Aug 18, 3:42 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union, Yankton | 48 min |
| Aug 18, 4:26 PM CDT | Severe Thunderstorm Warning | FSD | Union | 49 min |
| Aug 18, 4:34 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Hutchinson, Yankton | 26 min |
| Aug 18, 5:17 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Yankton | 28 min |
| Aug 18, 5:22 PM CDT | Severe Thunderstorm Warning | FSD | Union | 23 min |
| Aug 18, 5:47 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Yankton | 28 min |
| Aug 18, 5:57 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 33 min |
| Aug 18, 6:26 PM CDT | Severe Thunderstorm Warning | FSD | Union | 34 min |
| Aug 18, 6:43 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix | 47 min |
| Aug 18, 6:57 PM CDT | Tornado Warning | FSD | Bon Homme, Charles Mix | 33 min |
| Aug 18, 1:43 PM CDT | Severe Thunderstorm Warning | FSD | Dakota, Dixon | 62 min |
| Aug 18, 2:48 PM CDT | Severe Thunderstorm Warning | FSD | Dakota, Dixon | 27 min |
| Aug 18, 3:15 PM CDT | Severe Thunderstorm Warning | FSD | Dakota | 18 min |
| Aug 18, 5:00 PM CDT | Severe Thunderstorm Warning | FSD | Dakota | 45 min |
| Aug 18, 6:28 PM CDT | Flash Flood Warning | FSD | Dakota | 4 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.